# SDR CALA2021072601186

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 49,853 hours, 4,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 122815
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST FOUND OHAR BUNK1-3 EMERGENCY LIGHT INOP.    REPLACED THE CABIN OHAR AREA EMERGENCY POWER SUPPLY M33123 AND OP TEST CARRIED OUT FOUND NORMAL AS PER AMM 33-51-06-960-802 REV 92.
